# SDR BKEA2019070200001

- Difficulty date: June 29, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N990HA
- Make and model: Amd FALCON7X
- Aircraft serial: 036
- Aircraft time: 3,582 hours, 1,175 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY AT 12:00 PM I ARRIVED AT KHPN FROM A FLIGHT FROM KATL, AND RENTED A VEHICLE TO KTEB TO ANSWER A CALL FOR MAINTENANCE OVERSITE ON AIRCRAFT S/N-036. THE PIC DECLARED AN EMERGENCY ON LANDING INTO KTEB AIRPORT FROM KOXC AIRPORT. UPON LANDING WITH EMERGENCY LANDING GEAR EXTENSION EXECUTED, THE AIRCRAFT LANDED SAFELY. EMERGENCY VEHICLES WERE ON STANDBY AT THE AIRCRAFT JUST IN CASE, AND THE AIRCRAFT WAS TOWED WITH GEAR PINS IN PLACE, JUST AS A PRECAUTIONARY MEASURE, DUE TO THE AIRCRAFT HAVING NO STEERING AS A RESULT OF EMERGENCY LANDING GEAR EXTENSION BEING EXECUTED. UPON ARRIVAL, AT APPROX. 1330, FOUND AIRCRAFT OUTSIDE WAITING TO BE TOWED TO A HANGAR. AFTER PLACEMENT OF AIRCRAFT, JACKING TOOK PLACE AND GEAR SWINGS ENSUED FOR TROUBLESHOOTING MEASURES. AT ABOUT 1500, AND AFTER SWINGING THE GEAR SEVERAL TIMES, WE COULD NOT GET THE PROBLEM TO REOCCUR BUT THE CODES IN THE CMC STAYED LATCHED. AFTER FURTHER TROUBLESHOOTING DEEP INTO THE CMC AND PULLING CIRCUIT BREAKERS TO CLEAR CODES, CODES WOULD NOT UNLATCH AND CAME BACK, ALL TROUBLESHOOTING POINTED TO THE LGSCU (LANDING GEAR AND STEERING CONTROL UNIT). AT ABOUT 1600, UPON VERIFYING PROBLEM, ORDERED LGSCU AND LUCKILY THEY HAD A PART IN STOCK. FURTHER TESTING AT ABOUT 1700, OF CONNECTORS GROUND AND POWER PIN OUTS FOR THE LGSCU PROVED TO BE POSITIVE. NO OTHER CIRCUITS WERE INVOLVED THROUGH TESTING OF THE INPUT AND OUTPUT OF THE LGSCU. AFTER ARRIVAL OF PARTS, THE TEAM INSTALLED WITHOUT INCIDENT. TESTING AFTER LGSCU INSTALL, WENT WELL. LANDING GEAR PERFORMED WELL WITH THE HYDRAULIC MULE CONNECTED. NO LATCHED MESSAGES WERE ENCOUNTERED DURING CYCLING OF THE GEAR. THE TEAM ALSO TESTED THE SQUAT SWITCHES WITH NO DEFECTS AT THIS TIME. DOWN JACKED THE AIRCRAFT AND FINISHED THE PAPERWORK AT ABOUT 2430.
